# SDR QXEA200400770

- Difficulty date: November 11, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 8,497 hours, 9,417 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: C1486561
- Part serial: 1016
- Condition: Failed
- Location: Zone 200
- Part time: 6,305 hours, 6,942 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2309 - THE FLIGHT RETURNED TO FIELD AFTER THE CREW RECEIVED A FLAP DRIVE CAUTION DURING CLIMB.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE FLAP POWER UNIT.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
